Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Delay In Periods After Taking Tarana Tablets?

Hi...i had 4 tarana tablets, but i started feeling nausea and irritation in stomach and i stopped having them. With 5 days of stopping i had my periods...however its been 30 days since i have had another cycle of my periods...is it nomal or does skipping of periods indicate some issue??
Fri, 27 May 2022
Report Abuse
General & Family Physician 's  Response
Hi,

The pills of Tarana had caused withdrawal bleeding after 5 days. If this was mid period bleeding. Your period may get disturbed (5-8 days) this time and then get adjusted to new regime. But if this does not happen, you would need cyclical hormones for 3 months to regulate it. Please consult a gynecologist (in such case) for your specific prescription.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Stomach cancer


Loading Online Doctors....
What Causes Delay In Periods After Taking Tarana Tablets?

Hi, The pills of Tarana had caused withdrawal bleeding after 5 days. If this was mid period bleeding. Your period may get disturbed (5-8 days) this time and then get adjusted to new regime. But if this does not happen, you would need cyclical hormones for 3 months to regulate it. Please consult a gynecologist (in such case) for your specific prescription. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician